# SDR 9701536304

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 1267625
- Condition: Failed
- Location: Lt Te Flap
- Part time: 26,845 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT INBOARD LEADING EDGE FLAP WOULD NOT RETRACT.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT NR 3 LEADING EDGE FLAP POWER DRIVE UNIT, OPERATIONAL CHECK GOOD.
